# SDR P5CA2015121100193

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 18,898 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Part number: 311U25235
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FITTING ASSY, WEAR DAMAGE REPAIR ON ENGINE'S NR1 FAN COWL BS 188.2,   REPAIR PERFORMED IAW REA MF01084R0071, REV A DATED 13OCT15.
